Do People With Schizophernia Experience Severe Headaches?

Good night, because I suffer from hallucinations, depression / mood disorders (irritability). Talk to you from the point where you don’t get it, emotions need to get to the point of getting with a relatively high dose. non generic emotions have risen, talk loud, slurred. skin peeling and rashes near the armpit to what? Are those with severe mental disorders or obtny doses too high? While the person concerned is incapable of not taking medicine. Is there a need for rehabilitation to normalize the obtain dose? Thank you

1 Answer:

Good evening, thanks for asking at HealthReplies.com. We are also concerned about the condition your brother is experiencing. What happened to him could be caused by several possibilities. The first possibility is that the condition occurs due to side effects of the drug, the next possibility is that the medicine is not right, whether it's the wrong dosage or the wrong type, or there are other physical and mental conditions that make the condition more severe now.


The tendency is actually more on the side effects of drugs, because there are hallucinations and hallucinations usually give such side effects. But still this cannot be ascertained without direct inspection. Our advice, tell the psychiatrist, nurse, or wherever your brother take his medicine regularly now, about the condition. Convey that with a new drug, the condition can be said to worsen with the additional symptoms you mentioned. Supposedly, if so far he has not been treated by a psychiatrist, this complaint will make him referred back to the psychiatrist for re-evaluation of the drugs given to him. Of course, during this process you should be accompanied by one or two people who really understand the course of their illness.


Meanwhile, keep using existing medications as usual, do not leave him alone, understand the situation and do not get emotional when he is emotional or do other strange things, and immediately consult a psychiatrist. So, hopefully answering your question.

: by

Related Question

Bilirubin Levels In The Hazard Category?

Bilirubin Levels In The Hazard Category?

(1 year ago)

Doctor ,, the yellow baby is said to be dangerous if the bilirubin level is how much ??? Then is there anything that can be done to heal without having to shine? Thank you … ...

Still Feel Nausea, Vomiting, Post-miscarriage Breast Pain?

Still Feel Nausea, Vomiting, Post-miscarriage Breast Pain?

(1 year ago)

I want to ask, last November 16 I was bleeding. Mrs. Midwife diagnosed miscarriage. When on ultrasound, the uterine sac has formed but the fetus is not visible. But pregnancy sympt...

Investigations For Long-standing Headaches Accompanied By Nausea?

Investigations For Long-standing Headaches Accompanied By Nausea?

(1 year ago)

. Between x-rays, ct scans, MRI, there are no side effects after the examination. The problem is that my mother is afraid of being asked to check. R nd I can’t bear to see he...

Leave a Reply

Your email address will not be published. Required fields are marked *